# SDR 20010213CW005

- Difficulty date: January 5, 2001
- Submitted: February 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601RR9310318
- Part serial: 189A
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST BEARING FAILURE DUE TO LACK OF LUBRICATION AND POSSIBLE PRE-LOAD CONDITION.
